# SDR ASAA2019022738339

- Difficulty date: February 23, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 40,329 hours, 12,125 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 21485
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 14,714 hours, 5,139 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATED AFTER START EXTINGUISHED AFTER PUSHING MASTER CAUTION RECALL, WILL RESET WITH MASTER CAUTION. GROUNDED - YES. REMOVED AND REPLACED #2 TCV (V141) REF B737-800 AMM 21-61-21/401 OPS CHECK GOOD REF B737-800 FIM 21-62 TASK 801 NO DEFECTS NOTED.
